# SDR R61A201403170427

- Difficulty date: March 17, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  STRINGER 28R, 7.5" AFT OF FRAME 88 BY FASTENER HOLE HAS CORROSION.  MX REPAIRED STRGR 28R, 7.5" AFT OF FRAME 88, IAW ETD2014-170-022567.
